# SDR ASAA2019092630839

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 47,714 hours, 14,194 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 22,764 hours, 7,764 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SHOWS GHOST RETURNS AT 70 DEGREES LEFT AND RIGHT OF CENTERLINE AT ABOUT THE 4 TO 6 NM RANGE. GHOST RETURNS APPEAR IN BOTH WX & WX+T MODES, IN AUTO AND MANUAL TILT, SHOWS ON BOTH CAPT AND F/O SIDE. GROUNDED - YES. REMOVED & REPLACED (WXR) WEATHER RADAR R/T AS PRECAUTIONARY REF B737-800 AMM 34-43-41, OPS CK NML REF AMM 34-43-00-710-802-001.
